MathSciNet Relay Station
MathSciNet bibliographic data
MR1710686 14F43 (14M25 52B20)
Braden, Tom; MacPherson, Robert Intersection homology of toric varieties and a conjecture of Kalai. Comment. Math. Helv. 74 (1999), no. 3, 442–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement